PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 2 | 1 |
Tytuł artykułu

Geometry of some twistor spaces of algebraic dimension one

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that there exists a twistor space on the n-fold connected sum of complex projective planes nCP2, whose algebraic dimension is one and whose general fiber of the algebraic reduction is birational to an elliptic ruled surface or a K3 surface. The former kind of twistor spaces are constructed over nCP2 for any n ≥ 5, while the latter kind of example is constructed over 5CP2. Both of these seem to be the first such example on nCP2. The algebraic reduction in these examples is induced by the anti-canonical system of the twistor spaces. It is also shown that the former kind of twistor spaces contain a pair of non-normal Hopf surfaces.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
1
Opis fizyczny
Daty
otrzymano
2015-06-02
zaakceptowano
2015-08-29
online
2015-09-09
Twórcy
  • Department of Mathematics, Tokyo Institute of Technology
Bibliografia
  • ---
  • [1] M. Atiyah, N. Hitchin, I. Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London, Ser. A 362(1978) 425–461.
  • [2] F. Campana, The class C is not stable by small deformations, Math. Ann. 229 (1991) 19–30.
  • [3] I. Enoki, Surfaces of class VII0 with curves, Tohoku Math. J. 33 (1981) 453–492.
  • [4] S. K. Donaldson, R. Friedman, Connected sums of self-dual manifolds and deformations of singular spaces Non-linearlity 2(1989) 197–239.
  • [5] R. Friedman, D. Morrison, The birational geometry of degenerations: An overview, The birational geometry of degenerations(R. Friedman, D. Morrison, eds.) Progress Math. 29 (1983) 1–32.
  • [6] A. Fujiki. On the structure of compact complex manifolds in C, Adv. Stud. Pure Math. 1 (1983) 231–302.
  • [7] A. Fujiki. Compact self-dual manifolds with torus actions, J. Differential Geom. 55 (2000) 229–324.
  • [8] A. Fujiki, Algebraic reduction of twistor spaces of Hopf surfaces, Osaka J. Math. 37 (2000) 847–858.
  • [9] P. Griffiths and J. Harris, “Principle of Algebraic Geometry”, Wiley-Interscience.
  • [10] J. Hausen, Zur Klassifikation of glatter kompakter C*-Flachen, Math. Ann. 301 (1995), 763–769.
  • [11] N. Hitchin, Linear field equations on self-dual spaces, Proc. Roy. Soc. London Ser. A 370 (1980) 173-191.
  • [12] N. Hitchin, K¨ahlerian twistor spaces, Proc. London Math. Soc. (3) 43 (1981) 133-150.[Crossref]
  • [13] N. Honda and M. Itoh, A Kummer type construction of self-dual metrics on the connected sum of four complex projectiveplanes, J. Math. Soc. Japan 52 (2000) 139-160.[Crossref]
  • [14] N. Honda, Double solid twistor spaces II: general case, J. reine angew. Math. 698 (2015) 181-220.
  • [15] E. Horikawa, Deformations of holomorphic maps III, Math. Ann. 222 (1976) 275–282.
  • [16] M. Inoue, New surfaces with no meromorphic functions, Proc. Int. Cong. Math., Vancouver 1 (1974), 423–426.
  • [17] D. Joyce, Explicit construction of self-dual 4-manifolds, Duke Math. J. 77 (1995) 519-552.
  • [18] B. Kreußler and H. Kurke, Twistor spaces over the connected sum of 3 projective planes. Compositio Math. 82:25–55, 1992.
  • [19] C. LeBrun, Y. Poon Twistors, K¨ahler manifolds, and bimeromorphic geometry II, J. Amer. Math. Soc. 5 (1992), 317–325.
  • [20] K. Nishiguchi Degenerations of K3 surfaces, J. Math. Kyoto Univ. 82 (1988) 267–300.
  • [21] P. Orlik, P. Wagreich, Algebraic surfaces with k*-actions, Acta Math. 138 (1977) 43–81.
  • [22] H. Pedersen, Y. S. Poon, Self-duality and differentiable structures on the connected sum of complex projective planes, Proc.Amer. Math. Soc. 121 (1994) 859-864.
  • [23] Y. S. Poon, On the algebraic structure of twistor spaces, J. Differential Geom. 36 (1992), 451–491.
  • [24] K. Ueno, Classification theory of algebraic varieties and compact complex spaces, Lect. Note Math. 439 (1975)
  • [25] O. Zariski, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surfaces, Ann. Math. 76(1962), 560–615.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_coma-2015-0009
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.